Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Concavity of the Mean Function and Stochastic Ordering for Reflected Processes with Stationary Increments

Offer Kella and Michail Sverchkov
Journal of Applied Probability
Vol. 31, No. 4 (Dec., 1994), pp. 1140-1142
DOI: 10.2307/3215339
Stable URL: http://www.jstor.org/stable/3215339
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Concavity of the Mean Function and Stochastic Ordering for Reflected Processes with Stationary Increments
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1140
    1140
  • Thumbnail: Page 
1141
    1141
  • Thumbnail: Page 
1142
    1142